DOI QR코드

DOI QR Code

UNIFORM Lp-CONTINUITY OF THE SOLUTION OF STOCHASTIC DIFFERENTIAL EQUATIONS

  • Kim, Young-Ho (Department of Mathematics, Changwon National University)
  • Received : 2012.10.26
  • Accepted : 2013.02.08
  • Published : 2013.05.30

Abstract

This note is concerned with the uniform $L^p$-continuity of solution for the stochastic differential equations under Lipschitz condition and linear growth condition. Furthermore, uniform $L^p$-continuity of the solution for the stochastic functional differential equation is given.

Keywords

References

  1. Y.J. Cho, S.S. Dragomir, Y.-H. Kim: A note on the existence and uniqueness of the solutions to SFDEs. J. Inequal. Appl. 126 (2012) 1-16.
  2. T.E. Govindan, Stability of mild solution of stochastic evolution equations with variable delay, Stochastic Anal. Appl. 21 (2003) 1059-1077.
  3. N. Halidias, Remarks and corrections on "An existence theorem for stochastic functional differential equations with dealys under weak assumptions, Statistics and Probability Letters 78, 2008" by N. Halidias and Y. Ren, Stochastics and Probability Letters 79 (2009) 2220-2222. https://doi.org/10.1016/j.spl.2009.07.021
  4. D. Henderson and P. Plaschko, Stochastic Differential Equations in Science and Engineering, World Scientific Publishing Co. (2006).
  5. Y.-H. Kim, An estimate on the solutions for stochastic functional differential equations, J. Appl. Math. and Informatics, 29 (2011) 1549-1556. https://doi.org/10.14317/JAMI.2011.29.5_6.1549
  6. V.B. Kolmanovskii, A. Myshkis, Applied Theory of Functional Differential Equations, Kluwer Academic Publishers, (1992).
  7. K. Liu, Lyapunov functionals and asymptotic of stochastic delay evolution equations, Stochastics and Stochastic Rep. 63 (1998) 1-26. https://doi.org/10.1080/17442509808834139
  8. X. Li and X. Fu, Stability analysis of stochastic functional differential equations with infinite delay and its application to recurrent neural networks, J. Comput. Appl. Math. 234 (2010) 407-417. https://doi.org/10.1016/j.cam.2009.12.033
  9. X. Mao, Stochastic Differential Equations and Applications, Horwood Publication Chichester, UK (2007).
  10. X. Mao, Y. Shen, and C. Yuan, Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching, Stochastic process. Appl., 118 (2008) 1385-1406. https://doi.org/10.1016/j.spa.2007.09.005
  11. Y. Ren, S. Lu and N. Xia, Remarks on the existence and uniqueness of the solution to stochastic functional differential equations with infinite delay, J. Comput. Appl. Math. 220 (2008) 364-372. https://doi.org/10.1016/j.cam.2007.08.022
  12. Y. Ren and N. Xia, Existence, uniqueness and stability of the solutions to neutral stochastic functional differential equations with infinite delay, Appl. Math. Comput. 210 (2009) 72-79. https://doi.org/10.1016/j.amc.2008.11.009
  13. Y. Ren and N. Xia, A note on the existence and uniqueness of the solution to neutral stochastic functional differential equations with infinite delay, Appl. Math. Comput. 214 (2009) 457-461. https://doi.org/10.1016/j.amc.2009.04.013
  14. A. Tari and S. Shahmorad, Numerical solution of a class of two-dimensional nonlinear Volterra integral equations of the first kind, J. Appl. Math. and Informatics, 30 (2012) 463-475. https://doi.org/10.14317/JAMI.2012.30.3_4.463
  15. F. Wei and K. Wang, The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, J. Math. Anal. Appl. 331 (2007) 516-531. https://doi.org/10.1016/j.jmaa.2006.09.020